Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

Zoloft Sexual Side Effects?

Good evening, my husband was recently prescribed zoloft for his anxiety and depression. One of the side effects is sexual side effects. does anyone know what specifically those side effects are? thanks in advance!

14 Answers

Relevance
  • ?
    Lv 6
    1 decade ago
    Favorite Answer

    I've been on Zoloft for over 6 months now. My sex drive disappeared when the Zoloft kicked in until very recently. I don't know if it comes back for everyone.

    • Login to reply the answers
  • 1 decade ago

    Well, I can tell you from experience what the side effects for women are. Decreased libido, decreased ability to climax from intercourse, and literal impotence. Basically, no matter how great everything is, it just doesn't do anything for you. I've had some relief by adding a second drug with fewer sexual side effects. Good luck! It's a tough situation for both involved.

    • Login to reply the answers
  • Anonymous
    5 years ago

    Don't ever take the sleeping pills route!!

    1. They will damage your liver big time and you can get into serious health problems.

    2. You will get hooked up on them and you won't be able to have a normal life any more if you don't take your pills everyday.

    The sleeping pills industry is damaging our health by capitalizing on our ignorance, and by distracting people from effective and natural ways to deal with this problem. I had been taking prescription sleep medications [Ambien] for over 5 years. It stopped working and I simply took more. Still did not work. Nights were very difficult - medication put me to sleep but I would wake up after 2–3 hours with a strong sympathetic response (fast pulse, pounding heartbeat, wide awake alert). It was a very difficult cycle to break. I was really in bad shape due to lack of sleep.

    After years of struggling I was able to cure my insomnia naturally and pretty fast. I followed the Sleep Tracks sleep optimization program, here is their official web -site if you want to take a look: http://www.insomniacure.net

    Ohhh..and Good Luck!

    • Login to reply the answers
  • Anonymous
    1 decade ago

    i was on zoloft too for over a year. From what i remember the sexual side effects were decreased sexual drive for both men and woman and an erection that wont go away (for men)

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Lack of sex drive is usually the most common side effect. I'm not sure if that includes erectile disfunction, but in women, Zoloft can cause a serious lack of interest in sex.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Those side effects don't bother everyone. Use caution

    in stopping or changing any medications. It's best to check with your doctor. If he just started this new medication, give it

    some time and see if he has any side effects . Many do not.

    Source(s): PHD
    • Login to reply the answers
  • Anonymous
    1 decade ago

    Typical Side Effects: headache, nausea, dry mouth, sweating, sleepiness or insomnia, and diarrhea or constipation, weight gain, loss of libido. Most everything but the weight gain and loss of libido usually goes away within a couple of weeks. Unlike most antidepressants, mixing booze and Zoloft will get you drunker

    • Login to reply the answers
  • 1 decade ago

    Hello,

    One can experience decrease in libido, may take him longer

    to achieve orgasm, retrograde ejacuation, and some other side sexual side effects. He should ask his doctor about this if it becomes an issue.

    • Login to reply the answers
  • 1 decade ago

    Hello. The side effects can be decrease in libido. If you notice this see if your hubby can try Wellbutrin. Less side effects with that.

    • Login to reply the answers
  • Anonymous
    3 years ago

    Sex loss

    • Login to reply the answers
Still have questions? Get your answers by asking now.